# SDR ASAA2023062443743

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 33,410 hours, 10,665 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TASK CARD 78273000 FOUND FAULT CODE 73-31351 THE APL VOLTAGE INPUT TO THE EEC IS OUT OF RANGE (SHORT TIME). GROUNDED - YES. PERFORMED FIM 73-22 TASK 808. NO DISCREPANCIES OR FAULTS FOUND AS OF THIS TIME DURING TROUBLESHOOTING. PERFORMED EECT BITE PROCEDURE, REF FIM 73-00 TASK 801. NO EEC FAULTS FOR # 1 ENGINE UNDER CURRENT STATUS OR FAULT HISTORY. GROUND VERIFICATION SUCCESSFUL.
